Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 88, NWS Memphis, TN

June 26, 2010Clay County, Arkansas

NWS Memphis, TN issued this tornado warning at Jun 26, 2010, 8:24 PM CDT for Clay County, Arkansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2010, 8:24 PM CDT (01:24 UTC)
Expired
Jun 26, 2010, 8:40 PM CDT
In force
16 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Clay County, AR

The radar

The Memphis radar (KNQA), 133 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WFUS54 KMEG 270124
TORMEG
ARC021-270200-
/O.NEW.KMEG.TO.W.0088.100627T0124Z-100627T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...

* UNTIL 900 PM CDT

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR KNOBEL...OR 6 MILES
  SOUTH OF CORNING...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3650 9037 3626 9050 3627 9056 3632 9069
      3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0124Z 212DEG 26KT 3635 9053

$$
2 follow-up statements
800 
WWUS54 KMEG 270133
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CDT SAT JUN 26 2010

ARC021-270200-
/O.CON.KMEG.TO.W.0088.000000T0000Z-100627T0200Z/
CLAY AR-
833 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
CLAY COUNTY...

AT 833 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION...NEAR CORNING...MOVING 
NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
HICKORIA...PALATKA AND TWIN OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3650 9037 3637 9044 3633 9057 3635 9068
      3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0133Z 209DEG 27KT 3647 9052

$$
840 
WWUS54 KMEG 270140
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SAT JUN 26 2010

ARC021-270150-
/O.CAN.KMEG.TO.W.0088.000000T0000Z-100627T0200Z/
CLAY AR-
840 PM CDT SAT JUN 26 2010

...THE TORNADO WARNING FOR CENTRAL CLAY COUNTY IS CANCELLED...

AT 840 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED NORTH OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN 
CLAY COUNTY. THEREFORE...THE TORNADO WARNING IS CANCELLED.

LAT...LON 3650 9037 3637 9044 3633 9057 3635 9068
      3650 9067 3651 9065 3651 9037
TIME...MOT...LOC 0140Z 209DEG 27KT 3651 9048

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:47 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 26, 6:47 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
647 PM CDT SAT JUN 26 2010

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION. ALSO UPDATED GRIDS TO
ACCOUNT FOR TONIGHT/S LOW TEMPERATURES BASED ON SHORT TERM TRENDS.

UPDATED GRIDS ALREADY PUBLISHED.

CJC

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT SAT JUN 26 2010/

DISCUSSION...

TYPICAL SUMMER TIME WEATHER IS EXPECTED TO CONTINUE INTO SUNDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ONGOING NOW WILL DIE OFF
DURING THE EVENING HOURS. THE SHOWERS AND STORMS WILL REDEVELOP BY
SUNDAY AFTERNOON. THE ONLY DIFFERENCE FROM TODAY AND SUNDAY WILL
BE THAT THE AIR MAY BE A TAD DRIER. DEWPOINTS ARE EXPECTED TO MIX
DOWN INTO THE UPPER 60S DURING THE AFTERNOON WHICH HAS NOT
HAPPENED TODAY. HIGHS WILL BE IN THE MID TO UPPER 90S AND EVEN THOUGH
THE AIR WILL BE SLIGHTLY DRIER...THE WARMER TEMPERATURES WILL
STILL ALLOW HEAT INDICES TO APPROACH HEAT ADVISORY CRITERIA.
BUT INDICES SHOULD STAY BELOW 105 DEGREES.

COLD FRONT WILL APPROACH THE MIDSOUTH LATE SUNDAY NIGHT INTO MONDAY.
MODELS CONTINUE TO COME INTO CLOSER AGREEMENT WITH TIMING IN REGARDS
TO FRONT ENTERING THE CWA. HOWEVER THE GFS CONTINUES TO BE THE
FASTER MODEL MOVING THE FRONT THROUGH THE CWA BY TUESDAY 12Z. ECMWF
IS SLOWER KEEPING THE FRONT INTO TUESDAY POSSIBLY TUESDAY EVENING. WILL
BUMP UP POPS SLIGHTLY FOR MONDAY EVENING. HEAT INDICES MAY RETURN
TO ABOVE 105 DEGREES ON MONDAY AS HIGHER DEWPOINTS MAY POOL JUST
AHEAD OF THE FRONT. HEAT ADVISORIES MAY BECOME NECESSARY AGAIN.

WEDNESDAY THROUGH THE END OF THE FORECAST...ECMWF CONTINUES TO BE
THE MODEL OF CHOICE AS IT KEEPS THE RIDGE OVER THE MIDSOUTH. IT
SHOULD BE NOTED THAT THE GFS IS STARTING TO TREND TOWARD THE ECMWF
IN REGARDS TO THE RIDGE. THE RIDGE WILL STRENGTHEN OVER THE AREA
DURING THE TIME PERIOD. NORTHEAST SFC WINDS WILL BRING SOME DRIER
AIR INTO THE REGION SO TEMPERATURES MAY BE COOLER AT NIGHT THAN
THEY HAVE BEEN THE LAST SEVERAL NIGHTS BUT TEMPERATURES SHOULD
WARM INTO AT LEAST THE MID 90S FOR MUCH OF THE PERIOD DURING THE
DAY UNDERNEATH THE STRONG RIDGE. WITH THE DRIER AIR DO NO EXPECT
HEAT INDICES TO BE AN ISSUE THROUGH AT LEAST MOST OF THE PERIOD.
AN INCREASE IN MOISTURE MAY OCCUR BY NEXT WEEKEND ALLOWING FOR
HIGH HEAT INDICES TO RETURN.

KRM

&&

.AVIATION...
00Z TAF CYCLE

SHOWERS AND THUNDERSTORMS HAVE DECREASED IN COVERAGE AS OF 00Z TAF
ISSUANCE WITH LIGHT RAIN AT TUP AND ISOLATED RAIN SHOWERS
DEVELOPING AT JBR. THINK ANY REMNANT CONVECTIVE ACTIVITY SHOULD
DISSIPATE ON/AFTER 27/02Z. OTHERWISE...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE NEXT 24 HOURS. CONFIDENCE TO ADD MVFR VISIBILITIES
IN AT TAF SITES OVERNIGHT AND CONVECTIVE ACTIVITY AFTER 27/18Z TOO
LOW TO INCLUDE AT THIS TIME. WINDS WILL BE LIGHT SOUTH/SOUTHWEST
INCREASING TO AROUND 10 KTS MAINLY AFTER 27/18Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  97  79  96 /  20  20  10  30
MKL  73  95  74  94 /  20  20  10  40
JBR  75  98  77  92 /  20  20  20  40
TUP  72  96  76  97 /  20  20  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 26, 5:58 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT SAT JUN 26 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
558 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A STRONG TO SEVERE THUNDERSTORM OR TWO WITH DAMAGING WINDS IS
POSSIBLE THROUGH 9 PM CDT...MAINLY ACROSS PORTIONS OF NORTHWEST
TENNESSEE AND NORTHEAST ARKANSAS. HEAVY RAINFALL IS EXPECTED IN SOME
LOCATIONS WITH LOCALIZED FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE
EXPECTED EACH DAY SUNDAY THROUGH TUESDAY. HEAVY RAINFALL IS ALSO
POSSIBLE IN SOME LOCATIONS WITH LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL/CJC

In the hours before

Special weather statement, Jun 26, 4:54 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT SAT JUN 26 2010

MSZ005-006-TNZ091-092-262300-
ALCORN MS-TISHOMINGO MS-HARDIN TN-MCNAIRY TN-
454 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER PINEFLAT AT 455 PM CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...HARDIN...MCNAIRY AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR CORINTH...IUKA...J P COLEMAN STATE PARK...
PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Jun 26, 5:33 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CDT SAT JUN 26 2010

TNZ019-020-051-262315-
CROCKETT TN-GIBSON TN-DYER TN-
533 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF EATON AT 533 PM CDT...
MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROCKETT...DYER AND GIBSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Jun 26, 5:53 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT SAT JUN 26 2010

ARZ017-262345-
LAWRENCE AR-
553 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LYNN AT 554 PM CDT...MOVING NORTHEAST
AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK AND
LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 6:50 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT SAT JUN 26 2010

ARZ018-026-270030-
CRAIGHEAD AR-GREENE AR-
650 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

  CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTH OF JONESBORO AT 650 PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR
BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO AND LAKE
FRIERSON STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 26, 7:29 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CDT SAT JUN 26 2010

ARZ008-017-018-026-270115-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
729 PM CDT SAT JUN 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER FONTAINE AT 729 PM CDT...MOVING
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES...
INCLUDING LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...LAKE
FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, Jun 26, 8:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      3 SW COLLIERVILLE       35.02N 89.72W
06/26/2010                   SHELBY             TN   LAW ENFORCEMENT

            EAST SHELBY DRIVE AT PARKSIDE FLOODED.

0300 PM     TSTM WND DMG     ABERDEEN                33.83N 88.55W
06/26/2010                   MONROE             MS   LAW ENFORCEMENT

            TREE DOWN ON HOUSE ON WOODLAND DRIVE

0300 PM     TSTM WND DMG     3 SSW AMORY             33.95N 88.50W
06/26/2010                   MONROE             MS   LAW ENFORCEMENT

            TREE DOWN ON OLD HWY 25 BETWEEN AMORY AND ABERDEEN

0303 PM     HAIL             1 W OXFORD              34.36N 89.54W
06/26/2010  E1.00 INCH       LAFAYETTE          MS   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HWY 6. DIME SIZE HAIL AT THE
            UNIVERSITY.

0307 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/26/2010                   LAFAYETTE          MS   TRAINED SPOTTER

            TREE DOWN ON LAMAR.

0806 PM     TORNADO          1 S DELAPLAINE          36.22N 90.73W
06/26/2010                   GREENE             AR   EMERGENCY MNGR

            TORNADO ON GROUND SOUTH OF DELAPLAINE.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:35 PM CDTTornado WarningMEGCraighead, Greene, Lawrence25 min
Jun 26, 7:55 PM CDTTornado WarningMEGGreene35 min
Jun 26, 8:02 PM CDTAreal Flood AdvisoryMEGCraighead, Greene, Lawrence43 min
Jun 26, 8:07 PM CDTTornado WarningMEGClay, Greene23 min
Jun 26, 9:02 PM CDTFlash Flood WarningMEGLawrence, Randolph118 min
Jun 27, 4:11 AM CDTHeat AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more14 hr

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.